Alert archive / Missouri / Flash Flood Watches in 2009
Flash Flood Watch 13, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at Aug 18, 2009, 2:38 PM CDT for 33 counties in Missouri; 7 counties in Kansas. It took effect at Aug 19, 2009, 7:00 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2009, 2:38 PM CDT (19:38 UTC)
- In effect from
- Aug 19, 2009, 7:00 AM CDT
- Expired
- Aug 20, 2009, 2:58 AM CDT
- In force
- 20 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
All 40 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 79 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 555 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KEAX 181938 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 238 PM CDT TUE AUG 18 2009 KSZ025-057-102>105-MOZ004>008-012>017-020>025-028>033-037>040-043- 044-190345- /O.NEW.KEAX.FF.A.0013.090819T1200Z-090820T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-ANDREW-DE KALB-DAVIESS- GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON- LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON- LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO- INCLUDING THE CITIES OF...ATCHISON...PAOLA...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG 238 PM CDT TUE AUG 18 2009 ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI... INCLUDING THE FOLLOWING AREAS...IN KANSAS...ATCHISON KS... DONIPHAN...JOHNSON KS...LEAVENWORTH...MIAMI AND WYANDOTTE. IN MISSOURI...ADAIR...ANDREW...BUCHANAN...CALDWELL...CARROLL... CASS...CHARITON...CLAY...CLINTON...DAVIESS...DE KALB... GENTRY...GRUNDY...HARRISON...HOWARD...JACKSON...JOHNSON MO... LAFAYETTE...LINN MO...LIVINGSTON...MACON...MERCER...PLATTE... PUTNAM...RANDOLPH...RAY...SALINE...SCHUYLER AND SULLIVAN. * FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING * AN UNSEASONABLY STRONG UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE CENTRAL PLAINS TONIGHT THROUGH WEDNESDAY NIGHT. AS IT MOVES TOWARD MISSOURI TONIGHT...A WARM FRONT IN OKLAHOMA AND ARKANSAS WILL SHIFT NORTH...WITH COPIOUS AMOUNTS OF GULF MOISTURE TO SURGE NORTH INTO MISSOURI ON WEDNESDAY. A WARM...MOIST AND UNSTABLE AIR MASS TO THE NORTH OF THE FRONT...IN COMBINATION WITH A WEAK UPPER LEVEL DISTURBANCE...WILL LEAD TO THE DEVELOPMENT OF THUNDERSTORMS IN KANSAS TONIGHT WITH THE ACTIVITY SPREADING INTO MISSOURI NEAR DAYBREAK. THE THUNDERSTORMS WILL QUICKLY SPREAD EAST ACROSS THE WATCH AREA WITH THE STORMS LIKELY TO PRODUCE HEAVY RAINFALL. THE RAIN WILL DIMINISH DURING THE AFTERNOON. HOWEVER...A COLD FRONT WILL INITIATE ANOTHER BAND OF THUNDERSTORMS WEDNESDAY NIGHT WITH HEAVY RAINFALL POSSIBLE. TOTAL RAINFALL AMOUNTS TONIGHT THROUGH WEDNESDAY NIGHT WILL RANGE FROM ONE TO TWO INCHES WITH SOME AREAS TO RECEIVE HEAVIER AMOUNTS. GIVEN THAT THE SOIL IS SATURATED OR NEARLY SATURATED...RUNOFF FROM THE EXCESSIVE RUNOFF WILL LIKELY CAUSE FLASH FLOODING. IN ADDITION...THE HEAVY RAINFALL COULD INCREASE THE SEVERITY OF CURRENT RIVER FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ DB
6 follow-up statements
000 WGUS63 KEAX 190339 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1039 PM CDT TUE AUG 18 2009 KSZ025-057-102>105-MOZ004>008-012>017-020>025-028>033-037>040-043- 044-191300- /O.CON.KEAX.FF.A.0013.090819T1200Z-090820T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-ANDREW-DE KALB-DAVIESS- GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON- LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON- LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO- INCLUDING THE CITIES OF...ATCHISON...PAOLA...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG 1039 PM CDT TUE AUG 18 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT WEDNESDAY THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN KANSAS...ATCHISON KS...DONIPHAN...JOHNSON KS... LEAVENWORTH...MIAMI AND WYANDOTTE. IN MISSOURI...ADAIR... ANDREW...BUCHANAN...CALDWELL...CARROLL...CASS...CHARITON... CLAY...CLINTON...DAVIESS...DE KALB...GENTRY...GRUNDY... HARRISON...HOWARD...JACKSON...JOHNSON MO...LAFAYETTE...LINN MO...LIVINGSTON...MACON...MERCER...PLATTE...PUTNAM... RANDOLPH...RAY...SALINE...SCHUYLER AND SULLIVAN. * FROM 7 AM CDT WEDNESDAY THROUGH THURSDAY MORNING * AN UNSEASONABLY STRONG UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE CENTRAL PLAINS TONIGHT THROUGH WEDNESDAY NIGHT. AS IT MOVES TOWARD MISSOURI TONIGHT...A WARM FRONT IN OKLAHOMA AND ARKANSAS WILL SHIFT NORTH...WITH COPIOUS AMOUNTS OF GULF MOISTURE SURGING NORTH INTO MISSOURI ON WEDNESDAY. A MOIST AND UNSTABLE AIR MASS TO THE NORTH OF THIS FRONT...IN COMBINATION WITH AN UPPER LEVEL DISTURBANCE HAS LEAD TO THE DEVELOPMENT OF THUNDERSTORMS IN KANSAS TONIGHT...WITH THE ACTIVITY SPREADING INTO MISSOURI NEAR DAYBREAK WEDNESDAY. THE THUNDERSTORMS WILL QUICKLY SPREAD EAST ACROSS THE WATCH AREA WEDNESDAY MORNING...WITH THE STORMS LIKELY PRODUCING HEAVY RAINFALL. THE RAIN IS EXPECTED TO DIMINISH DURING THE AFTERNOON...HOWEVER A COLD FRONT WILL INITIATE ANOTHER BAND OF THUNDERSTORMS WEDNESDAY NIGHT WITH ADDITIONAL HEAVY RAINFALL POSSIBLE. TOTAL RAINFALL AMOUNTS TONIGHT THROUGH WEDNESDAY NIGHT WILL RANGE FROM ONE TO TWO INCHES WITH SOME AREAS RECEIVING EVEN HEAVIER AMOUNTS. GIVEN THAT THE SOIL IS SATURATED OR NEARLY SATURATED FROM RECENT RAINFALL...RUNOFF FROM THE ADDITIONAL HEAVY RAIN WILL LIKELY CAUSE FLASH FLOODING. IN ADDITION...THIS HEAVY RAINFALL WILL LIKELY INCREASE THE SEVERITY OF CURRENT RIVER FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ 21
000 WGUS63 KEAX 191025 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 525 AM CDT WED AUG 19 2009 KSZ025-057-102>105-MOZ004>008-012>017-020>025-028>033-037>040-043- 044-191830- /O.CON.KEAX.FF.A.0013.090819T1200Z-090820T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-ANDREW-DE KALB-DAVIESS- GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON- LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON- LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO- INCLUDING THE CITIES OF...ATCHISON...PAOLA...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG 525 AM CDT WED AUG 19 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN KANSAS...ATCHISON KS...DONIPHAN...JOHNSON KS... LEAVENWORTH...MIAMI AND WYANDOTTE. IN MISSOURI...ADAIR... ANDREW...BUCHANAN...CALDWELL...CARROLL...CASS...CHARITON... CLAY...CLINTON...DAVIESS...DE KALB...GENTRY...GRUNDY... HARRISON...HOWARD...JACKSON...JOHNSON MO...LAFAYETTE...LINN MO...LIVINGSTON...MACON...MERCER...PLATTE...PUTNAM... RANDOLPH...RAY...SALINE...SCHUYLER AND SULLIVAN. * THROUGH THURSDAY MORNING * THUNDERSTORMS WILL SPREAD NORTHEAST ACROSS THE WATCH AREA THIS MORNING...WITH THE STORMS LIKELY PRODUCING HEAVY RAINFALL. THE RAIN IS EXPECTED TO DIMINISH BY THE EARLY AFTERNOON HOURS...HOWEVER AFTERNOON HEATING AND THE ARRIVAL OF A COLD FRONT THIS EVENING WILL LIKELY INITIATE ANOTHER COUPLE OF ROUNDS OF THUNDERSTORMS LATER THIS AFTERNOON AND THIS EVENING...WITH ADDITIONAL HEAVY RAINFALL POSSIBLE. TOTAL RAINFALL AMOUNTS TONIGHT THROUGH WEDNESDAY NIGHT WILL RANGE FROM ONE TO TWO INCHES WITH SOME AREAS RECEIVING EVEN HEAVIER AMOUNTS. GIVEN THAT THE SOIL IS SATURATED OR NEARLY SATURATED FROM RECENT RAINFALL...RUNOFF FROM THE ADDITIONAL HEAVY RAIN WILL LIKELY CAUSE FLASH FLOODING. IN ADDITION...THIS HEAVY RAINFALL WILL LIKELY INCREASE THE SEVERITY OF CURRENT RIVER FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ CUTTER
000 WGUS63 KEAX 191553 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1053 AM CDT WED AUG 19 2009 KSZ025-057-102>105-MOZ004>008-012>017-020>025-028>033-037>040-043- 044-200130- /O.CON.KEAX.FF.A.0013.000000T0000Z-090820T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-ANDREW-DE KALB-DAVIESS- GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON- LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON- LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO- INCLUDING THE CITIES OF...ATCHISON...PAOLA...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG 1053 AM CDT WED AUG 19 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN KANSAS...ATCHISON KS...DONIPHAN...JOHNSON KS... LEAVENWORTH...MIAMI AND WYANDOTTE. IN MISSOURI...ADAIR... ANDREW...BUCHANAN...CALDWELL...CARROLL...CASS...CHARITON... CLAY...CLINTON...DAVIESS...DE KALB...GENTRY...GRUNDY... HARRISON...HOWARD...JACKSON...JOHNSON MO...LAFAYETTE...LINN MO...LIVINGSTON...MACON...MERCER...PLATTE...PUTNAM... RANDOLPH...RAY...SALINE...SCHUYLER AND SULLIVAN. * THROUGH THURSDAY MORNING * THUNDERSTORMS CONTINUE TO LIFT AWAY FROM THE AREA THIS MORNING...WITH ONLY A SLIGHT CHANCE OF RAIN THROUGH EARLY AFTERNOON. HOWEVER...AFTERNOON HEATING AND THE ARRIVAL OF A COLD FRONT WILL LEAD TO THE POTENTIAL FOR ADDITIONAL THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND THROUGH THE EARLY MORNING HOURS OF THURSDAY. TOTAL RAINFALL AMOUNTS THROUGH WEDNESDAY MORNING MAY APPROACH ONE TO AS MUCH AS TWO INCHES WITH LOCALLY HIGHER AMOUNTS ALSO POSSIBLE. GIVEN THAT THE SOIL IS SATURATED OR NEARLY SATURATED FROM RECENT RAINFALL EARLIER THIS WEEK...RUNOFF FROM THE ADDITIONAL HEAVY RAIN MAY LEAD TO FLASH FLOODING. IN ADDITION...THIS HEAVY RAINFALL IS ALSO EXPECTED TO INCREASE THE SEVERITY OF CURRENT ONGOING RIVER FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ 31
000 WGUS63 KEAX 192016 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 316 PM CDT WED AUG 19 2009 KSZ060-MOZ045-046-053-054-200430- /O.EXA.KEAX.FF.A.0013.000000T0000Z-090820T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINN KS-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...MOUND CITY...SEDALIA...BOONVILLE... BUTLER...RICH HILL...CLINTON 316 PM CDT WED AUG 19 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF EAST CENTRAL KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KANSAS...LINN KS. IN MISSOURI...BATES...COOPER...HENRY AND PETTIS. * THROUGH THURSDAY MORNING * A SLOW MOVING COLD FRONT WILL APPROACH THE REGION LATER THIS EVENING. THUNDERSTORMS DEVELOPMENT WILL BE POSSIBLE AHEAD OF THIS COLD FRONT LATE THIS AFTERNOON AND THROUGH THE EARLY MORNING HOURS OF THURSDAY. TOTAL RAINFALL AMOUNTS THROUGH THURSDAY MORNING MAY APPROACH ONE TO AS MUCH AS TWO INCHES WITH LOCALLY HIGHER AMOUNTS ALSO POSSIBLE. IN ADDITION...RAINFALL RATES THIS EVENING MAY BE AS HIGH AS 2 INCHES PER HOUR. RUNOFF FROM THIS HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ KSZ025-057-102>105-MOZ004>008-012>017-020>025-028>033-037>040-043- 044-200430- /O.CON.KEAX.FF.A.0013.000000T0000Z-090820T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-ANDREW-DE KALB-DAVIESS- GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON- LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON- LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO- INCLUDING THE CITIES OF...ATCHISON...PAOLA...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG 316 PM CDT WED AUG 19 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN KANSAS...ATCHISON KS...DONIPHAN...JOHNSON KS... LEAVENWORTH...MIAMI AND WYANDOTTE. IN MISSOURI...ADAIR... ANDREW...BUCHANAN...CALDWELL...CARROLL...CASS...CHARITON... CLAY...CLINTON...DAVIESS...DE KALB...GENTRY...GRUNDY... HARRISON...HOWARD...JACKSON...JOHNSON MO...LAFAYETTE...LINN MO...LIVINGSTON...MACON...MERCER...PLATTE...PUTNAM... RANDOLPH...RAY...SALINE...SCHUYLER AND SULLIVAN. * THROUGH THURSDAY MORNING * AFTERNOON HEATING AND THE ARRIVAL OF A COLD FRONT WILL LEAD TO THE POTENTIAL FOR ADDITIONAL THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND THROUGH THE EARLY MORNING HOURS OF THURSDAY. THUNDERSTORMS MAY DEVELOP EARLY THIS EVENING IN NORTHWESTERN MISSOURI AND NORTHEASTERN KANSAS AND MOVE SOUTHEAST THROUGH THE NIGHT. ADDITIONAL THUNDERSTORM ACTIVITY MAY ALSO LIFT NORTHWARD OUT OF SOUTHEASTERN KANSAS. TOTAL RAINFALL AMOUNTS THROUGH THURSDAY MORNING MAY APPROACH ONE TO AS MUCH AS TWO INCHES WITH LOCALLY HIGHER AMOUNTS ALSO POSSIBLE. GIVEN THAT THE SOIL IS SATURATED OR NEARLY SATURATED FROM RECENT RAINFALL EARLIER THIS WEEK...RUNOFF FROM THE ADDITIONAL HEAVY RAIN MAY LEAD TO FLASH FLOODING. IN ADDITION...THIS HEAVY RAINFALL IS ALSO EXPECTED TO INCREASE THE SEVERITY OF CURRENT ONGOING RIVER FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ 31
000 WGUS63 KEAX 200527 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1227 AM CDT THU AUG 20 2009 KSZ025-057-102>105-MOZ004>008-012>017-020>024-028>031-037-200630- /O.CAN.KEAX.FF.A.0013.000000T0000Z-090820T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-ANDREW-DE KALB-DAVIESS- GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON- LINN MO-PLATTE-CLAY-RAY-CARROLL-JACKSON- INCLUDING THE CITIES OF...ATCHISON...PAOLA...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... CARROLLTON...KANSAS CITY...INDEPENDENCE 1227 AM CDT THU AUG 20 2009 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI HAS BEEN CANCELLED. THE THUNDERSTORM ACTIVITY THAT WAS BRINGING HEAVY RAIN TO THE WATCHED AREA HAS QUICKLY MOVED OFF TO THE SOUTH AND EAST...LEAVING SCATTERED SHOWERS IN ITS WAKE FOR THE EARLY MORNING HOURS. THEREFORE...THE THREAT OF FLASH FLOODING HAS COME TO AN END ACROSS THE PORTIONS OF THE WATCH AREA FROM KANSAS CITY NORTHEAST THROUGH KIRKSVILLE ON NORTH. HOWEVER...RIVER FLOODING...WHICH IS SLOWER TO RESPOND...MAY STILL BE A PROBLEM OVER THE NEXT COUPLE OF DAYS. $$ KSZ060-MOZ025-032-033-038>040-043>046-053-054-201200- /O.CON.KEAX.FF.A.0013.000000T0000Z-090820T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINN KS-MACON-CHARITON-RANDOLPH-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...MOUND CITY...MACON...LA PLATA... SALISBURY...KEYTESVILLE...MOBERLY...LEXINGTON...CONCORDIA... MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 1227 AM CDT THU AUG 20 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KANSAS...LINN KS. IN MISSOURI...BATES...CASS...CHARITON...COOPER...HENRY...HOWARD... JOHNSON MO...LAFAYETTE...MACON...PETTIS...RANDOLPH AND SALINE. * UNTIL 7 AM CDT THIS MORNING * A LINE OF THUNDERSTORMS CONTINUES TO MOVE SOUTH AND EAST ACROSS AREAS FROM EAST CENTRAL KANSAS THROUGH NORTHEAST MISSOURI. THESE STORMS WILL BE CAPABLE OF PRODUCING A QUICK INCH OF RAINFALL ACCUMULATION...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. GIVEN THAT THE SOIL IS SATURATED OR NEARLY SATURATED FROM RECENT RAINFALL EARLIER THIS WEEK...RUNOFF FROM THE ADDITIONAL HEAVY RAIN MAY LEAD TO FLASH FLOODING ACROSS THE WATCH AREA THROUGH THE EARLY MORNING HOURS. IN ADDITION...THIS HEAVY RAINFALL IS ALSO EXPECTED TO INCREASE THE SEVERITY OF CURRENT ONGOING RIVER FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ CUTTER
000 WGUS63 KEAX 200758 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 258 AM CDT THU AUG 20 2009 KSZ060-MOZ025-032-033-038>040-043>046-053-054-200900- /O.CAN.KEAX.FF.A.0013.000000T0000Z-090820T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINN KS-MACON-CHARITON-RANDOLPH-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...MOUND CITY...MACON...LA PLATA... SALISBURY...KEYTESVILLE...MOBERLY...LEXINGTON...CONCORDIA... MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 253 AM CDT THU AUG 20 2009 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KANSAS AND MISSOURI HAS BEEN CANCELLED. THE THUNDERSTORM ACTIVITY THAT WAS BRINGING HEAVY RAIN TO THE WATCHED AREA HAS MOVED OFF TO THE SOUTH AND EAST. THEREFORE...THE THREAT OF FLASH FLOODING HAS COME TO AN END ACROSS THESE AREAS. HOWEVER...FLOODING ASSOCIATED WITH AREA CREEKS AND RIVERS...WHICH ARE SLOWER TO RESPOND...MAY STILL BE A PROBLEM OVER THE NEXT 24 HOURS AS THE RUNOFF MAKES ITS WAY INTO THE MISSOURI RIVER. $$ CUTTER
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Aug 18, 6:29 AM CDT, 8 hours 9 minutes earlier.
Area forecast discussion, Aug 18, 6:29 AM CDT, 8 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 629 AM CDT TUE AUG 18 2009 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... WATER VAPOR IMAGERY THIS MORNING SHOWS A COUPLE OF FEATURES WHICH WILL IMPACT OUR WEATHER ACROSS THE PLAINS OVER THE NEXT FEW OF DAYS. FIRST FEATURE OF NOTE IS THE SHORTWAVE MOVING THROUGH THE GREAT BASIN. THIS WAVE WILL SWING EAST THROUGH THE PLAINS AND SHEAR APART OVER THE NEXT 36 HOURS...BUT NOT BEFORE INDUCING MORE STORMS ACROSS THE REGION...BUT MORE ON THAT LATER. OTHER FEATURE OF NOTE IS MORE DIFFICULT TO DEFINE AS IT IS THE SHORTWAVE TOPPING THE EAST PACIFIC RIDGE...WHICH IS HARD TO SEE AT THIS TIME IN THE WATER VAPOR IMAGERY IN THE FAST CONFINED FLOW OVER THE WEST COAST OF CANADA. CLOSER TO HOME THE SURFACE BOUNDARY...THAT WAS LINGER ABOUT THE CWA EARLY MONDAY MORNING...IS STILL LINGERING ABOUT THE NORTHWEST CORNER OF THE FORECAST AREA EARLY THIS MORNING. MONDAY MORNING CONVECTION GAVE THE APPEARANCE OF THE BOUNDARY SHIFTING SOUTH...BUT EARLY MORNING SURFACE OBS POINT AT THE BOUNDARY STILL HANGING OUT ALONG A LINE FROM SOUTH CENTRAL KANSAS THROUGH NORTH CENTRAL MISSOURI. NOCTURNAL JET HAS BEEN AT WORK AGAIN OVERNIGHT SPAWNING MORE CONVECTION...JUST FOCUSED A LITTLE FARTHER SOUTH AND WEST ON EITHER SIDE OF THE BOUNDARY ACROSS THE SOUTHERN HALF OF KANSAS AND NORTHERN OKLAHOMA. WARMING CLOUD TOPS IN THE EARLY MORNING INFRARED IMAGERY SHOW THE LEADING CONVECTIVE COMPLEX IS DISSIPATING AS IT MOVES EAST INTO SOUTHERN MISSOURI. MEANWHILE THE LOW LEVEL JET ACROSS THE PANHANDLE OF TEXAS HAS BEGUN TO GENERATE A NEW COMPLEX ACROSS WESTERN OKLAHOMA. ONLY CONCERN FROM THIS ACTIVITY THIS MORNING IS THAT SOME CASTOFF STRATIFORM RAIN MIGHT MAKE IT INTO THE FAR SOUTHERN HALF OF THE FORECAST AREA TODAY. AS A RESULT...HAVE LEFT CHANCE POPS GOING THROUGH THE DAY FOR AREA SOUTH OF THE MISSOURI RIVER. TONIGHT THE GREAT BASIN SHORTWAVE WILL EDGE INTO THE PLAINS AND BEGIN SHEARING APART...RESULTING IN A WEAK PERTURBATION THAT WILL RIDE NORTHEAST ALONG THE SURFACE BOUNDARY...WHICH WILL IN TURN BRING MORE THAN SUFFICIENT WARM AIR ADVECTION TO LEAD TO ANOTHER NIGHT OF CONVECTION LATE TONIGHT/EARLY WEDNESDAY MORNING. TIMING WISE...LATEST GFS MODEL RUN APPEARS TO BE HAVING SOME CONVECTIVE FEEDBACK ISSUES...RESULTING IN A BIT OF A DISTORTION IN THE MASS FIELDS...BUT FEEL THAT THE SLIGHTLY QUICKER ARRIVAL TIME OF THE CONVECTION IN THE GFS COMPARED TO THE NAM-WRF MIGHT BE THE BETTER WAY TO GO AS WARM AIR ADVECTION HAS A TENDENCY TO ARRIVE SOONER RATHER THAN LATER. WITH PRECIPITABLE WATER VALUES STILL RUNNING AT OR ABOVE 1.25 INCHES ACROSS THE REGION...HEAVY RAIN WILL MOST LIKELY BE A CERTAINTY WITH THE THUNDERSTORMS THAT DEVELOP. OTHERWISE... MARGINALLY SEVERE THUNDERSTORM ACTIVITY MAY ALSO OCCUR AS 0-3KM SHEAR VALUES OF 25 TO 30 KNOTS WILL BE IN PLACE ACROSS THE REGION. FOR WEDNESDAY...FIGURE THAT THE LATE ONSET OF CONVECTION TONIGHT WILL LEAVE PLENTY OF ACTIVITY STILL ACROSS THE REGION WEDNESDAY MORNING. HAVE KEPT LIKELY POPS FOR WEDNESDAY MORNING AS A RESULT. ELSEWHERE WEDNESDAY...THE SPEED MAX/SHORTWAVE MOVING ACROSS THE PACIFIC CANADIAN BORDER WILL BE DIVING INTO THE PLAINS STATES DIGGING OUT STRONG TROUGH ACROSS THE NATIONS MID SECTION. WITH THIS TROUGH WILL COME AN UNSEASONABLY STRONG COLD FRONT WHICH IS CURRENTLY EXPECTED TO TRAVERS THE FORECAST AREA WEDNESDAY NIGHT. ABUNDANT AVAILABLE MOISTURE AND A DIGGING TROUGH WITH A SURFACE FRONT ALL POINT AT STILL MORE CONVECTION FOR WEDNESDAY NIGHT AND POTENTIALLY INTO THURSDAY. HAVE EXPANDED THE LIKELY POPS FOR WEDNESDAY NIGHT. OTHERWISE...PUSHED TEMPERATURES DOWN A BIT FOR THURSDAY AND FRIDAY. COLD FRONT MOVING THROUGH WEDNESDAY NIGHT WILL LEAVE OUR REGION UNDER THE INFLUENCE OF STRONG /FOR AUGUST/ COLD AIR ADVECTION. FRIDAY MIGHT SEE TEMPERATURE REBOUND A TOUCH WITH MORE ISOLATION AVAILABLE. HELD OFF GOING AS COLD AS THE MAV AND MEX GUIDANCE NUMBERS FOR NOW. CUTTER && .AVIATION... FOR THE 12Z TAFS: MORNING FOG SHOULD BURN OFF/LIFT WITHIN SEVERAL HOURS OF SUNRISE. THE AREA WILL LIKELY REMAIN UNDER MID TO HIGH LEVEL CONVECTIVE DEBRIS THROUGH THE DAY. WITH HIGH PRESSURE MOVING THROUGH WINDS SHOULD BE LIGHT...VARYING FROM A NORTHERLY DIRECTION THIS MORNING AND THROUGH THE DAY TO EVENTUALLY TURNING TO THE SOUTHEAST DURING THE OVERNIGHT HOURS. STORMS ARE EXPECTED TO DEVELOP IN KANSAS DURING THE DAY AND MOVE EAST INTO THE REGION AFFECTING THE TAF SITES AFTER 06Z. CDB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Aug 18, 1:02 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 102 PM CDT TUE AUG 18 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 102 PM CDT TUE AUG 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WARM FRONT IN SOUTHERN OKLAHOMA AND ARKANSAS WILL BEGIN TO LIFT NORTH TONIGHT AS AN UNUSUALLY STRONG UPPER LEVEL STORM SYSTEM MOVES INTO KANSAS BY DAYBREAK WEDNESDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN KANSAS TONIGHT AND SPREAD INTO THE OUTLOOK AREA SHORTLY BEFORE DAYBREAK. A FEW STORMS COULD PRODUCE MARGINALLY SEVERE HAIL ALONG THE KANSAS AND MISSOURI BORDER. HEAVY RAINFALL MAY ALSO OCCUR SHORTLY BEFORE DAYBREAK ALONG THE KANSAS AND MISSOURI BORDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WITH HEAVY RAINFALL WILL SPREAD THROUGHOUT MUCH OF THE OUTLOOK AREA DURING THE MORNING AND EARLY AFTERNOON HOURS. A FEW STORMS MAY PRODUCE LARGE HAIL. RAINFALL AMOUNTS MAY BE IN EXCESS OF ONE INCH...POTENTIALLY INCREASING THE SEVERITY OF THE CURRENT RIVER FLOODING. AS ANOTHER DISTURBANCE MOVES INTO THE CENTRAL PLAINS WEDNESDAY EVENING...A COLD FRONT WILL APPROACH EXTREME NORTHWEST DURING THE EARLY EVENING HOURS. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG THE FRONT WITH THE INTENSITY DEPENDENT UPON HOW WELL THE ATMOSPHERE CAN DESTABILIZE AFTER THE MORNING THUNDERSTORMS. CURRENT PROJECTIONS ARE THAT THERE IS A LEAST SUFFICIENT SHEAR AND INSTABILITY TO SUPPORT LARGE HAIL AND DAMAGING WINDS ACROSS THE ENTIRE OUTLOOK AREA WEDNESDAY NIGHT AS THE FRONT MOVES SOUTHEAST. IF SUFFICIENT INSTABILITY CAN BE ACHIEVED WEDNESDAY EVENING...ISOLATED TORNADOES WILL BE POSSIBLE WEDNESDAY EVENING FOR AREAS NORTHWEST OF A LINE FROM ST JOSEPH TO BETHANY. IN ADDITION...LOCALLY HEAVY RAINFALL IS LIKELY WITH THE THUNDERSTORMS ALONG THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT BUT MAY BE NEEDED WEDNESDAY AND WEDNESDAY NIGHT. DB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 9:06 PM CDT | River Flood Warning | EAX | Buchanan | 19 hr |
Nearby
Flash Flood Watches in Missouri, 2009Flash Flood Watches in Kansas, 2009Every flash flood watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.